# SDR 2003FA0000766

- Difficulty date: July 15, 2003
- Submitted: August 5, 2003
- Operation: General aviation
- Aircraft: N4142Q
- Make and model: Piper PA-28-181
- Aircraft serial: 2843207
- Engine: Lyc O360A4M
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 20710A
- Part serial: F017611
- Condition: Cracked
- Location: Engine
- Part time: 47 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FOUND OIL LEAK DURING 50 HOUR INSPECTION.  FOUND COOLER TO BE CRACKED.  RECOMMEND CHANGING TO A SOLID CAN COOLER.
